Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • August 1, 2011
  • 10:43 PM

after a few years of taking several nutrients for chronic fatigue, I developed leg, foot, ankle, etc. cramps. I was sleeping with potassium, calcium and magnesium and a glass of water by my bed, and every hour when a cramp would start, I would get up and take one or the other. I would also get cramps at the dinner table. I was going to leave on a cruise, and thought I'd probably die during it, but the day before, I got a health ad suggesting iodine was the missing link. I went to a health food store where they said they had just gotten a new product in that morning, liquid iodine from Eidine. I took it on the flight from CA to FL, afraid to start it incase I'd get a funny reaction. That night in the motel, I gingerly started with 10 drops. The next night I took 27 drops. By the 7th night, I wrote in my log that my legs seemed a lot better. I started 30 drops the 2nd week, and didn't write anymore about cramps. When I got home I did a lot of research on iodine, as we're mostly told it's toxic in large doses. I found a lot of research done by a Dr. Guy Abraham, and a book "Iodine, why you need it, why you can't live without it". I switched to Iodroal, as you'd have to take about 108 drops to get the amount recommended by Dr. Abraham. Anyway, this is what worked for me. Hope this will help someone else.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?